Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Embedding $B_\infty$ into Muckenhoupt classes

Author: Themis Mitsis
Journal: Proc. Amer. Math. Soc. 133 (2005), 1057-1061
MSC (2000): Primary 42B25
Published electronically: November 3, 2004
MathSciNet review: 2117206
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: What is the smallest $p$ for which a weight in the reverse Hölder class $B_\infty$ also belongs to the Muckenhoupt class $A_p$? We give an asymptotically sharp answer to this question.

References [Enhancements On Off] (What's this?)

  • 1. K. F. Andersen, W. S. Young. On the reverse weak type inequality for the Hardy maximal function and the weighted classes $L(\log L)^k$. Pacific J. Math. 112 (1984), no. 2, 257-264. MR 0743983 (85k:42044)
  • 2. D. Cruz-Uribe, C.J. Neugebauer. The structure of the reverse Hölder classes. Trans. Amer. Math. Soc. 347 (1995), no. 8, 2941-2960. MR 1308005 (95m:42026)
  • 3. B. Franchi. Weighted Sobolev-Poincaré inequalities and pointwise estimates for a class of degenerate elliptic equations. Trans. Amer. Math. Soc. 327 (1991), no. 1, 125-158. MR 1040042 (91m:35095)
  • 4. J. García-Cuerva, J. L. Rubio de Francia. Weighted norm inequalities and related topics. North-Holland Math. Stud., vol. 116, North-Holland, Amsterdam, 1985. MR 0807149 (87d:42023)
  • 5. B. Muckenhoupt. Weighted reverse weak type inequalities for the Hardy-Littlewood maximal function. Pacific J. Math. 117 (1985), no. 2, 371-377. MR 0779926 (86j:42025)
  • 6. E. M. Stein. Note on the class $L\log L$. Studia Math. 32 (1969), 305-310. MR 0247534 (40:799)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25

Retrieve articles in all journals with MSC (2000): 42B25

Additional Information

Themis Mitsis
Affiliation: Department of Mathematics, University of Crete, Knossos Ave., 71409 Iraklio, Greece

Received by editor(s): October 14, 2003
Published electronically: November 3, 2004
Communicated by: Andreas Seeger
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society